# SDR CALA2024100400752

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 31,596 hours, 11,487 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Part time: 458 hours, 183 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR TIRE FAILURE ON DEPARTURE FROM DENVER UPON ARRIVAL FOUND NO.3 MLG TIRE BURST. SEE PICTURES. REMOVED AND REPLACED NO.3 MLG TIRE IN REFERENCE AMM 32-45-11/401.
